演題

アフィニトールが原因と考えられる上部消化管出血に対し緊急胃切除を施行した1例

[演者] 恒松 雅:1
[著者] 齊藤 良太:1, 北澤 征三:1, 榎本 浩也:1, 北川 和男:1, 増渕 正隆:1, 渡部 通章:1
1:厚木市立病院 外科

Nowadays, molecular targeted drugs are generally used in cancer/tumor chemotherapy because those drugs has improved prognosis of several types of cancer/tumor. However adverse effects of targeted therapy remain unclear.
Everolimus, as an inhibitor of mTOR (the mammalian target of rapamycin), is one of the molecular targeted drugs and was approved for the treatment of patients with advanced renal cell carcinoma, neuroendocrine tumor, and breast cancer.
We report a case of life-threatening gastrointestinal bleeding due to a gastric antral vascular ectasia (GAVE) relatrd to everolimus for advanced renal cell carcinoma. A 72-year-old male patient was diagnosed with renal cell carcinoma with lung, liver, bone and lymph nodes metastases (T3aN0M1). Everolimus was administered after failure of treatment with sunitinib and sorafenib. Four weeks after starting targeted therapy with everolimus, the patient suddenly vomited blood and was diagnosed with GAVE. Endoscopic hemostasis was tried over and over again, but that did not work. Because, consumption of packed red blood cell continued to increase, we performed emergency distal gastrectomy. The patient was discharged from the hospital 10 days after the operation without any surgical complications. Interferon alfa as the 4th line chemotherapy was administered, and the patient is alive for 3 months after surgery. This is 2nd case report of severe gastrointestinal hemorrhage related to everolimus, and this case may suggests there are some kinds of relationship between mTOR inhibitors and GAVE.
詳細検索